| Model Number |
VTICM5_13.7 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.There was no damage reported to have been noticed during the inspection required by the dfu prior to use and preparation, which suggests a product deficiency did not contribute to the reported difficulties.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, "the leading left footplate was found to be cut off upon injection.Dr.Martinez believes that lens was large enough on the loading platform that he may have pushed the lens too forward that this footplate was cut off when closing it.He believes that when it was loaded on the platform, it was not cut.It happened between loading and injecting." the lens was explanted.A replacement lens was implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data: h4.Device manufacture date: 04/09/2024 should be removed and 04/04/2024 should be added.D4.Primary unique device identifier (udi) #: "(b)(4)" should be removed and "(b)(4)" should be added.Udi related data quality updates only.Claim# (b)(4).